# SDR P5CA9801222

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corrosion
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY MLG BOTH INBOARD AND OUTBOARD STRUT DOOR ASSEMBLIES HAVE MANY SPOTS WITH LOST FINISH AND SURFACE CORROSION.  REMOVED MINOR SURFACE CORROSION IAW SRM 51-10-01.  TREATED AND PRIMED IAW SRM 51-10-02.
